# SDR WTAA950078

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120184
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 12048732001
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - LEFT FIRE PANEL 'DET INOP ENG/WW' LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE FIRE DETECTOR LOOP ASSEMBLY.  FIRE DETECTION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
